MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLG2S25
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # t92g64.Investigation summary: the device was received with the shaft damage.The device was connected to the generator but due to the condition of device not all functional testing could be performed.Due to the damage at the shaft the device could not be opened as the i-blade did not move back or forward.This resulted in the reported issues.No conclusion could be reached how the shaft got damage.Additionally as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an exploratory laparotomy the on the first attempt at using the device the jaws would not close.The procedure was completed with an alternate like device with no patient consequences reported.

Brand Name
ENSEAL G2 STRAIGHT JAW 25CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8853338
Report Number3005075853-2019-20965
Device Sequence Number18911867
Product Code GEI
UDI-Device Identifier10705036014126
UDI-Public10705036014126
Combination Product (Y/N)N
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue NumberNSLG2S25
Device Lot NumberT92J6E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date08/01/2019
Patient Sequence Number1